# SDR SWIA201540966

- Difficulty date: March 19, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 23,548 hours, 14,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1000-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD  FS1000  TO FS1015 MATTING TO LT FUSELAGE AFT BAGGAGE BAY DOOR SILL LOWER SURFACE HAS CORROSION AT NUTPLATES AREAS.  C-CHECK, RO 4/1/15, BLENDED OUT CORROSION REF SRM PERFORMED UT THICKNESS REF NDTM. RECEIVED STS EA NO DEFECTS REF ATTACHED NDT REPORT. PERFORMED VISUAL INSPECTION OF SURROUNDING AREA IN REF TO STS EA,.
